Continuous and discrete least-squares approximation by radial basis functions on spheres

Le Gia, Q T, Narcowich, F J, Ward, J D and Wendland, H (2006) Continuous and discrete least-squares approximation by radial basis functions on spheres. Journal of Approximation Theory, 143 (1). pp. 124-133. ISSN 0021-9045

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 19:11
Last Modified: 04 Apr 2012 07:50
URI: http://sro.sussex.ac.uk/id/eprint/19524
📧 Request an update